Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 130, NWS Atlanta, GA

June 21, 2014Crisp County, Wilcox County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 21, 2014, 5:42 PM EDT for Crisp County, Wilcox County, Georgia. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2014, 5:42 PM EDT (21:42 UTC)
Expired
Jun 21, 2014, 6:15 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Crisp County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 99 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 5:54 PM EDTTSTM WND DMGRaines, GACRISP COUNTY EMERGENCY MANAGER AND THE MEDIA REPORTED A ROOF BLEW OFF A HOUSE NAER JAMESTON ROAD AND HWY300.
Jun 21, 5:54 PM EDTTSTM WND DMGRaines, GACRISP COUNTY EMERGENCY MANAGER AND THE MEDIA REPORTED A ROOF BLEW OFF A MOBILE HOME NEAR JAMESTON ROAD AND HWY300.
Jun 21, 6:08 PM EDTTSTM WND DMGHardin, GA4-5 LARGE PECAN TREES DOWN ALONG WITH TIPPED OVER IRRIGATION PIVOTS NORTH OF ANTIOCH RD. OTHER TREES AND POWERLINES DOWN NEARBY ALSO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2014-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2014-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
126 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1405 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

160 
WUUS52 KFFC 212142
SVRFFC
GAC081-315-212215-
/O.NEW.KFFC.SV.W.0130.140621T2142Z-140621T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT SAT JUN 21 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CRISP COUNTY IN CENTRAL GEORGIA
  SOUTHWESTERN WILCOX COUNTY IN CENTRAL GEORGIA

* UNTIL 615 PM EDT

* AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 11 MILES EAST OF ARABI TO ARABI...
  MOVING SOUTHEAST AT 20 MPH.

* THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
  RURAL AREAS OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3183 8388 3189 8394 3190 8394 3191 8393
      3191 8350 3184 8343 3185 8360 3181 8361
      3180 8362 3180 8380
TIME...MOT...LOC 2142Z 313DEG 15KT 3184 8353 3184 8368
          3183 8379

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:30 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 21, 3:30 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT SAT JUN 21 2014

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
AN ACTIVE NW FLOW ALOFT IS INTERACTING WITH SUBTLE SURFACE TROUGHS
ACROSS NORTH GA NEAR A ROME TO ELLIJAY LINE...AND ANOTHER NEAR A
MACON TO AUGUSTA LINE TO PRODUCE CLUSTERS OF STRONG TO SEVERE STORMS
THAT ARE TRACKING FROM NW TO SE. THE STRONGER STORMS ARE PRODUCING
STRONG GUSTY WINDS... OCCASIONALLY STRONG ENOUGH TO DOWN A FEW TREES.
SOME SMALL HAIL HAS ALSO BEEN REPORTED WITH A COUPLE OF STORMS SO
FAR. EXPECT CONTINUED STORM DEVELOPMENT THROUGH THE MID EVENING HOURS
AS THE ACTIVE NW FLOW ALOFT PERSIST... BUT STORM ACTIVITY SHOULD
DIMINISH BY 10 PM THIS EVENING WITH LOSS OF DAYTIME HEATING.
HOWEVER... CANNOT RULE OUT A FEW SHOWERS ON OCCASIONS OVERNIGHT. AT
LEAST THE STORMS ARE MOVING FAST ENOUGH TO THE SE THAT THE FLOOD
THREAT HAS BEEN DIMINISHED. HOWEVER... WHERE CONTINUED DEVELOPING
STORMS ARE ABLE TO TRAIN OVER AN AREA... BRIEF FLOODING COULD
POSSIBLY OCCUR AS THE AIR MASS IS PLENTY MOIST WITH 1.6+ PWS.

SHORT TERM MODELS CONTINUE TO SHOW A SIMILAR PATTERN AGAIN ON SUNDAY
WITH AN ACTIVE NW FLOW ALOFT. HOWEVER... THE MODELS DO HINT AT SOME
SLIGHTLY DRIER AIR POSSIBLY HELPING TO HINDER CONVECTION ACROSS MUCH
OF NORTH GA SUNDAY AFTERNOON. HOWEVER... HAVE LITTLE CONFIDENCE ON
THIS CONSIDERING THE UPPER SUPPORT AND A CONTINUED UNSTABLE
ENVIRONMENT IN-PLACE. WILL PLAY IT SAFE AND SHOW THE GREATER POPS AT
LEAST ALONG AND SOUTH OF A ROME TO ATHENS LINE FOR SUNDAY AFTERNOON.
THE MAIN THREATS WILL ONCE AGAIN BEING LIGHTNING AND STRONG/DAMAGING
DOWNBURST WINDS... BUT HAIL AND HEAVY RAIN WILL ALSO BE POSSIBLE WITH
THE STRONGER STORMS ON SUNDAY.

CONVECTION ON SUNDAY WILL ONCE AGAIN GREATLY DIMINISH BY 10 PM...
WITH MOSTLY CLEAR SKIES AND PATCHY FOG ON TAP FOR TONIGHT AND AGAIN
SUNDAY NIGHT.

AS FOR TEMPS... PERSISTENCE IS THE KEY... SO WILL CONTINUE TO SHOW
LOWS IN THE MID-UPPER 60S TO LOWER 70S... AND HIGHS BACK IN THE UPPER
80S TO LOWER-MID 90S AGAIN SUNDAY AFTERNOON.

39

.LONG TERM /MONDAY THROUGH SATURDAY/...
NO SIGNIFICANT CHANGES MADE FOR THE LONG TERM FORECAST GRIDS AT THIS
TIME. LATEST MODEL RUNS CONTINUE TRENDS OUTLINED IN PREVIOUS LONG
TERM FORECAST DISCUSSION BELOW.

20

PREVIOUS LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
ISSUED AT 355 AM EDT SAT JUN 21 2014

THE CHANGE TO AN UNSETTLED WET SUMMER PATTERN WILL BE IN PLACE FOR
THE LONG TERM.

THE UPPER LEVEL FLOW BECOMES WNW AND THEN WSW THAT WILL ALLOW SHORT
WAVES TO ENHANCE THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS DURING
THE LONG TERM. AMPLE MOISTURE AND DAY TIME INSTABILITY WILL COMBINE
FOR A FLAIR UP OF SHOWERS AND STORMS THROUGH FRIDAY. LEANED HARD ON
WPC POP AND TEMPERATURE GRIDS TUESDAY AND BEYOND AS THEY SEEMED TO
BETTER REFLECT THE METEOROLOGY...BETTER THAN THE TOO LOW MOS POPS.
THIS ROUGHLY TRANSLATES TO POPS OF 50-90 PERCENT DURING THE DAY TIME
PERIODS OF THE LONG TERM. SCATTERED TO OCCASIONAL SHOWERS AND STORMS
CAN BE EXPECTED...LESSENING OR DIMINISHING DURING THE NIGHT TIME
PERIODS BUT NOT NECESSARILY ENDING.

DAY TIME HIGH TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL ON MONDAY
AND THEN NEAR TO SLIGHTLY BELOW NORMAL THROUGH FRIDAY. NIGHT TIME
LOWS VERY CLOSE TO NORMAL.

BDL

&&

AVIATION...
18Z UPDATE...
SUBTLE UPPER DISTURBANCES IN THE NW FLOW ALOFT IS INTERACTING WITH A
MOIST AND UNSTABLE AIRMASS TO PRODUCE CLUSTERS OF SHRA/TSRA ACTIVITY
THIS AFTERNOON... SOME OF WHICH WILL PUSH ACROSS THE ATLANTA AREA
TAF SITES. THIS HAS WARRANTED A VCTS AND TEMPO TSRA FOR 18-22Z WITH
VCSH FOR 22-02Z TODAY. CU AND CONVECTION WILL ALSO PRODUCE MID LEVEL
CIGS... THEN SHOULD MOSTLY DISSIPATE/SCT/SKC BY 02-03Z THIS
EVENING... WITH VFR CONDITIONS ON TAP OVERNIGHT. EXPECT THIS TREND
TO REPEAT ON SUN. OTHERWISE... NW WINDS AROUND 8-10KTS THIS AFTN
WILL BE L&V TNGT... THEN NW AROUND 10KTS AGAIN ON SUN.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  94  68  92 /  30  20  20  60
ATLANTA         72  92  72  90 /  30  30  20  60
BLAIRSVILLE     63  85  64  83 /  20  20  20  60
CARTERSVILLE    68  91  67  89 /  30  30  20  60
COLUMBUS        73  95  72  91 /  30  50  30  60
GAINESVILLE     70  89  71  89 /  30  20  20  60
MACON           68  95  69  91 /  30  40  30  60
ROME            68  92  68  90 /  20  30  20  60
PEACHTREE CITY  68  92  68  91 /  30  40  30  60
VIDALIA         70  95  71  91 /  30  40  30  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....20
AVIATION...39
Hazardous weather outlook, Jun 21, 11:00 AM EDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EDT SAT JUN 21 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1100 AM EDT SAT JUN 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...
STRONG GUSTY WINDS AND FREQUENT LIGHTNING. HAIL AND LOCALLY HEAVY
RAIN ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY MAINLY
DURING THE AFTERNOON AND EVENING. SCATTERED TO NUMEROUS
THUNDERSTORMS ARE EXPECTED MONDAY THROUGH FRIDAY. SOME STRONG TO
SEVERE STORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 21, 4:05 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT SAT JUN 21 2014

GAZ014-022-023-212030-
405 PM EDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN DAWSON...FORSYTH AND HALL COUNTIES UNTIL 430 PM EDT...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HIGHTOWER...MOVING SOUTHEAST AT 40 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS DAWSON...FORSYTH AND HALL COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DUCKTOWN...HOLLIS
LATHEM RESERVOIR...HIGHTOWER...DREW...SILVER CITY...MATT...CUMMING...
COAL MOUNTAIN...CHESTATEE...LAKE LANIER ISLANDS...OSCARVILLE...
AQUALAND PARK...CANDLER...CHESTNUT MOUNTAIN AND ROAD ATLANTA-LANIER
SPEEDWAY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3444 8425 3421 8372 3410 8386 3410 8388
      3417 8406 3415 8409 3412 8410 3421 8426
      3443 8426
TIME...MOT...LOC 2005Z 299DEG 37KT 3431 8420
Special weather statement, Jun 21, 4:53 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EDT SAT JUN 21 2014

GAZ093-104-105-212130-
453 PM EDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SUMTER...MACON AND DOOLY COUNTIES UNTIL 530 PM EDT...

AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BARTLETT...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SUMTER...
MACON AND DOOLY COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE WHITEWATER STATE PARK...FOUNTAINVILLE...
BARTLETT...GARDEN VALLEY...HICKS...IDEAL...MONTEZUMA...OGLETHORPE...
CLEARVIEW...FIVE POINTS...ANDERSONVILLE...ANDERSONVILLE NATIONAL
HISTORIC SITE...DOOLING...PENNINGTON AND BYROMVILLE.

&&

LAT...LON 3193 8406 3216 8419 3223 8418 3223 8422
      3229 8422 3230 8425 3240 8425 3240 8420
      3247 8415 3251 8405 3207 8374 3202 8384
      3203 8396 3198 8394
TIME...MOT...LOC 2053Z 332DEG 24KT 3232 8413
Local storm report, Jun 21, 5:15 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     1 S TWEED               32.42N  82.76W
06/21/2014                   LAURENS            GA   911 CALL CENTER

            WIDESPREAD TREES AND POWERLINES DOWN EAST OF OCONEE
            RIVER AND TOWARD THE SOUTHERN PART OF COUNTY.

&&

EVENT NUMBER FFC1400721

BAKER
Local storm report, Jun 21, 5:29 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND DMG     1 NE WORLEY CROSSROADS  34.39N  84.45W
06/21/2014                   PICKENS            GA   911 CALL CENTER

            FEW TREES DOWN NEAR LOWER DOWDA MILL RD AND BETHANY RD.

&&

EVENT NUMBER FFC1400722

BAKER
Special weather statement, Jun 21, 5:30 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT SAT JUN 21 2014

GAZ004-012-212200-
530 PM EDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHITFIELD AND GORDON COUNTIES UNTIL 600 PM EDT...

AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF TILTON...MOVING
SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHITFIELD AND GORDON COUNTIES...INCLUDING
AREAS AROUND TILTON...SUGAR VALLEY...RESACA AND NICKELSVILLE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS.

&&

LAT...LON 3468 8493 3467 8494 3467 8493 3462 8491
      3462 8487 3458 8482 3450 8500 3461 8506
      3470 8505 3473 8498
TIME...MOT...LOC 2129Z 326DEG 14KT 3466 8501
Special weather statement, Jun 21, 5:34 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT SAT JUN 21 2014

GAZ106-108-212215-
534 PM EDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...DIME SIZED HAIL AND
45 MPH WINDS IN WILCOX AND CRISP COUNTIES UNTIL 615 PM EDT...

AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HATLEY TO RAINES...MOVING SOUTHEAST AT 10
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WILCOX AND CRISP COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE FORT EARLY...HATLEY...WENONA...
RAINES...DOUBLE RUN AND ARABI. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3183 8388 3184 8392 3186 8394 3190 8394
      3192 8392 3194 8392 3194 8356 3185 8344
      3185 8360 3180 8362 3180 8380
TIME...MOT...LOC 2134Z 305DEG 8KT 3187 8358 3186 8372
          3186 8384

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:20 PM EDTSpecial Weather StatementFFCWebster25 min
Jun 20, 8:58 PM EDTSpecial Weather StatementFFCMurray32 min
Jun 21, 12:49 PM EDTSpecial Weather StatementFFCFayette26 min
Jun 21, 1:08 PM EDTSpecial Weather StatementFFCButts37 min
Jun 21, 1:21 PM EDTSpecial Weather StatementFFCHaralson, Polk39 min
Jun 21, 1:38 PM EDTSpecial Weather StatementFFCBartow, Floyd37 min
Jun 21, 1:53 PM EDTSpecial Weather StatementFFCBibb, Jones, Monroe37 min
Jun 21, 1:57 PM EDTSpecial Weather StatementFFCHenry33 min
Jun 21, 2:01 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding44 min
Jun 21, 2:11 PM EDTSpecial Weather StatementFFCBartow, Paulding49 min
Jun 21, 2:17 PM EDTSpecial Weather StatementFFCMurray28 min
Jun 21, 2:29 PM EDTSpecial Weather StatementFFCBibb, Twiggs31 min
Jun 21, 2:41 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton49 min
Jun 21, 2:47 PM EDTSpecial Weather StatementFFCGilmer, Pickens43 min
Jun 21, 3:04 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Coweta, DeKalb, Douglas, Fayette and 2 more41 min
Jun 21, 3:11 PM EDTSpecial Weather StatementFFCBleckley, Twiggs34 min
Jun 21, 3:16 PM EDTSpecial Weather StatementFFCPickens29 min
Jun 21, 3:26 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gilmer, Gordon, Pickens49 min
Jun 21, 3:38 PM EDTSpecial Weather StatementFFCFayette, Spalding52 min
Jun 21, 3:42 PM EDTSpecial Weather StatementFFCBleckley, Laurens48 min
Jun 21, 3:55 PM EDTSpecial Weather StatementFFCJohnson50 min
Jun 21, 4:00 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Treutlen45 min
Jun 21, 4:05 PM EDTSpecial Weather StatementFFCForsyth25 min
Jun 21, 4:53 PM EDTSpecial Weather StatementFFCDooly, Macon37 min
Jun 21, 5:30 PM EDTSpecial Weather StatementFFCGordon30 min
Jun 21, 5:34 PM EDTSpecial Weather StatementFFCCrisp41 min
Jun 21, 5:58 PM EDTSpecial Weather StatementFFCChattooga32 min
Jun 21, 6:16 PM EDTSpecial Weather StatementFFCCrisp59 min
Jun 21, 6:57 PM EDTSevere Thunderstorm WarningFFCSumter33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.